MathSciNet Relay Station
MathSciNet bibliographic data
MR1915040 (2003e:57012) 57M25
Ozawa, Makoto Closed incompressible surfaces in the complements of positive knots. Comment. Math. Helv. 77 (2002), no. 2, 235–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement